# SDR TWAA9725001

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Moisture Contam
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, AFT CABIN EMERGENCY EGRESS LIGHTS ILLUMINATED.  CLEANED MOISTURE FROM TRACK AND LIGHT CONNECTOR.  OPERATIONAL CHECK NORMAL.  (M)
